# SDR SWAA2025072192180

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 57,703 hours, 33,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DISCOVERED ON THE AFT CARGO FLOOR.<[01] FOUND CRACK 2.5 INCH IN LENGTH ON TWO PLACES; PLACED A PATCH IAW AMM 25-52-01. A/C OK TO CONTINUE FLIGHT.
